Bounded solutions of the Cauchy problem in locally convex algebras
Differencialʹnye uravneniâ, Tome 27 (1991) no. 2, pp. 357-359
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_2_a22,
author = {O. V. Lopushansky},
title = {Bounded solutions of the {Cauchy} problem in locally convex algebras},
journal = {Differencialʹnye uravneni\^a},
pages = {357--359},
year = {1991},
volume = {27},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_2_a22/}
}
O. V. Lopushansky. Bounded solutions of the Cauchy problem in locally convex algebras. Differencialʹnye uravneniâ, Tome 27 (1991) no. 2, pp. 357-359. http://geodesic.mathdoc.fr/item/DE_1991_27_2_a22/